# SDR SWIA202161577

- Difficulty date: August 8, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH WING BATT RIB CAP AT WS 48.30 IS CRACKED.     (C-CHECK RO 10/4/2021)    REMOVED AND REPLACED THE LH, CRACKED BATT RIB CAP AT WS 48.30 WITH A NEW CAP (P/N 600-10389-1) REF CRJ-200 SRM 51-42-21, CRJ-200 SRM 51-40-11 AND DWG# 601R10204 REV-J. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
